# SDR CALA2014081391972

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 85,183 hours, 24,431 cycles
- Engine: Pwa PW2040
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

APU HAD SHUTDOWN, FAULT LIGHT ILLUMINATED & EICAS MSG APU FAULT DISPLAYED.  ADDED 6 QTS OIL, RAN APU, HAD AUTO SHUTDOWN WITHIN 4 MINUTES WITH HEAVY WHITE SMOKE COMING OUT OF THE TAIL PIPE.  OIL TANK WAS EMPTY WHEN CHECKED AFTER SHUTDOWN.  OIL DRIPPING FROM BOTTOM OF APU & OUT OF HEAT SHIELD DRAIN TUBE AFTER SHUTDOWN.  REPLACED APU IAW 49-11-01.
